# SDR DALA2023042703302

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2738558) DURING INSPECTION FOUND AFT CARGO BOTTOM SIDE OF FLOOR BEAM AT STA 947 RBL 10 WL202 HAS CORROSION. COMPLIED WITH ER/A 607863-14 REV ORIGINAL.
